MAUDE Adverse Event Report: A & I INDUSTRIES LTD DRIVE; ROLLATOR

A & I INDUSTRIES LTD DRIVE; ROLLATOR
Model Number RTL10266WT
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) healthcare was notified of an incident involving a rollator by an end user, who stated that the "tires were misaligned, caused her to fall and sustain a cut on her hand".The injury was treated with ten stitches.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
A & I INDUSTRIES LTD
lian du industry park
le liu town, shunde district
foshan city, guandong
CH 
MDR Report Key16122249
Report Number2438477-2022-00129
Device Sequence Number8490017
Product Code ITJ
UDI-Device Identifier00822383505312
UDI-Public822383505312
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2023
Report Date (Section F) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL10266WT
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/14/2022
Device Age8 MO
Date Report to Manufacturer01/16/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/09/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA01/09/2023